# SDR GTIA2025031338798

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 4,540 hours, 2,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FT , FA REPORTED MUSKY / CHEMICAL SMELL COMING OUT OF VENTS IN THE BACK 5 ROWS . LASTED 5 MINS, & DISAPATED. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831-A PERFORMED FAULT ISOLATION OF APU , ENG 1 & ENG 2 ODOR WITH PACKS 1 & 2. NO ODOR NOTED WITH APU OR ENGINE BLEED. PERFORMED GVI OF A/C EXTERIOR NO FAULT NOTED. A/C OK FOR SVC.
